# SDR AALA202411121483

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 35,036 hours, 15,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER ENTRY DOOR GIRT BAR IS MISSING RED TUBING ON LEFT SIDE. REPLACED MISSING HEAT SHRINK ON AFT LEFT HAND ENTRY DOOR . PER AARD 25-66-00-4.
